# SDR DALA13013110909

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,651 hours, 51,630 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE LOWER LATCHES ON LT AND RT SIDE WERE NOTED TO BE WORN AND DO NOT RETURN TO THEIR LOCKED POSITION.  R & R SPRINGS ON LT AND RT LOWER LATCHES IAW AMM 53-53-00.  REQUIRED INSPECTIONS COMPLETED.
